# SDR YENA2025042900441

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 62,198 hours, 21,933 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Zon E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELT DOES NOT PASS TEST; REF AEROMAN N/R 2025-196036, REMOVED AND REPLACED ELT TRANSMITTER (110MX) IAW AMM 25-65-35-000-001-A, AMM 25-65-35-400-001-A AND PERFORMED BITE TEST OK.
